ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

November 2012 , Volume 6 , Issue 4

Select all articles

Export/Reference:

Decoding affine reflection group codes with trellises
Terasan Niyomsataya, Ali Miri and Monica Nevins
2012, 6(4): 385-400 doi: 10.3934/amc.2012.6.385 +[Abstract](846) +[PDF](413.1KB)
$\mathbb F_p$-codes, theta functions and the Hamming weight MacWilliams identity
David Keyes
2012, 6(4): 401-418 doi: 10.3934/amc.2012.6.401 +[Abstract](909) +[PDF](476.4KB)
Syndrome decoding for Hermite codes with a Sugiyama-type algorithm
Irene I. Bouw and Sabine Kampf
2012, 6(4): 419-442 doi: 10.3934/amc.2012.6.419 +[Abstract](872) +[PDF](491.4KB)
An algebraic approach for decoding spread codes
Elisa Gorla, Felice Manganiello and Joachim Rosenthal
2012, 6(4): 443-466 doi: 10.3934/amc.2012.6.443 +[Abstract](1080) +[PDF](495.4KB)
On the relationship between the traceability properties of Reed-Solomon codes
José Moreira, Marcel Fernández and Miguel Soriano
2012, 6(4): 467-478 doi: 10.3934/amc.2012.6.467 +[Abstract](824) +[PDF](356.3KB)
Extended combinatorial constructions for peer-to-peer user-private information retrieval
Colleen M. Swanson and Douglas R. Stinson
2012, 6(4): 479-497 doi: 10.3934/amc.2012.6.479 +[Abstract](1147) +[PDF](373.0KB)
Existence of cyclic self-orthogonal codes: A note on a result of Vera Pless
Leetika Kathuria and Madhu Raka
2012, 6(4): 499-503 doi: 10.3934/amc.2012.6.499 +[Abstract](1165) +[PDF](282.2KB)
Partial permutation decoding for simplex codes
Washiela Fish, Jennifer D. Key and Eric Mwambene
2012, 6(4): 505-516 doi: 10.3934/amc.2012.6.505 +[Abstract](915) +[PDF](396.8KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]